# SDR FDEA202311221884

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 76,128 hours, 30,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02448
- Condition: Sheared
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK BROKEN ON R1 ENTRY DOOR.  VERIFIED HOLD-OPEN COLLAR NEEDS REPLACED BUT NIS AT  GSO. R1 ENTRY OPEN & CLOSED SEVERAL TIMES REF FDX  RELEASED FOR SERVICE PER MEL : 52-11-01-A.  REMOVED AND REPLACED R1 DOOR GUST LOCK REF B757 AMM   52-11-08-4. OP CHECK GOOD, NO FURTHER DEFECTS NOTED.
